Unique range sets and uniqueness polynomials in positive characteristic

Tom 109 / 2003

Ta Thi Hoai An, Julie Tzu-Yueh Wang, Pit-Mann Wong Acta Arithmetica 109 (2003), 259-280 MSC: Primary 12E05; Secondary 11S80, 30D35. DOI: 10.4064/aa109-3-5

Autorzy

  • Ta Thi Hoai AnInstitute of Mathematics
    Academia Sinica
    Nankang, Taipei 11529, Taiwan, R.O.C.
    e-mail
  • Julie Tzu-Yueh WangInstitute of Mathematics
    Academia Sinica
    Nankang, Taipei 11529, Taiwan, R.O.C.
    e-mail
  • Pit-Mann WongDepartment of Mathematics
    University of Notre Dame
    Notre Dame, IN 46556, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek